Breakaway cracks in elastic bodies with initial stresses
Doklady Akademii Nauk, Tome 254 (1980) no. 3, pp. 571-574
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_3_a13,
author = {A. N. Guz},
title = {Breakaway cracks in elastic bodies with initial stresses},
journal = {Doklady Akademii Nauk},
pages = {571--574},
year = {1980},
volume = {254},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_3_a13/}
}
A. N. Guz. Breakaway cracks in elastic bodies with initial stresses. Doklady Akademii Nauk, Tome 254 (1980) no. 3, pp. 571-574. http://geodesic.mathdoc.fr/item/DAN_1980_254_3_a13/